# SDR IPXA12M71857

- Difficulty date: February 20, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Malfunctioned
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE TEST LIGHT INOPERATIVE.  SLIDE PRESSURE GAUGE NEEDLE IS IN MIDDLE OF GREEN BAND.  TROUBLESHOT IN REF TO FIM 25-61-01, PRESS TO TEST LIGHT,  NORMAL.
